Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

General elephants of three-fold divisorial contractions


Author: Masayuki Kawakita
Journal: J. Amer. Math. Soc. 16 (2003), 331-362
MSC (2000): Primary 14E05, 14E30
Published electronically: December 2, 2002
MathSciNet review: 1949163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We treat three-fold divisorial contractions whose exceptional divisors contract to Gorenstein points. We prove that a general element in the anti-canonical system around the exceptional divisor has at worst Du Val singularities. As application to classification, we describe divisorial contractions to compound $A_{n}$ points, and moreover, we deduce that any divisorial contraction to a compound $D_{n}$ or $E_{n}$ point has discrepancy $\le 4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14E05, 14E30

Retrieve articles in all journals with MSC (2000): 14E05, 14E30


Additional Information

Masayuki Kawakita
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro, Tokyo 153-8914, Japan
Email: kawakita@ms.u-tokyo.ac.jp

DOI: http://dx.doi.org/10.1090/S0894-0347-02-00416-2
PII: S 0894-0347(02)00416-2
Keywords: General elephant, divisorial contraction
Received by editor(s): October 22, 2001
Received by editor(s) in revised form: September 4, 2002
Published electronically: December 2, 2002
Article copyright: © Copyright 2002 American Mathematical Society